# SDR DL76G071158

- Difficulty date: August 30, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 68,915 hours, 15,059 cycles
- Engine: Ge CF680C2B6
- Engine time: 57,793 hours, 12,268 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695339
- Condition: Damaged
- Location: Nr 1
- Part time: 57,793 hours, 12,268 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED BORO ENGINE CHANGE.
